MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0008700
Medical Device Problem Codes Device Displays Incorrect Message (2591); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that error 66 (brick 4 not working case saver mode) and error 150 (fiber not connected) were displayed.The procedure was cancelled because it was a holmium laser enucleation of the prostate (holep) case which requires higher power.There was no patient outcome reported.This event is being reported for aborted/cancelled procedure with a patient whose sedation status was unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B1.Adverse event/product problem: correction.As of today, the above referenced laser console has not been returned.Therefore, no physical or visual analysis of the laser console could be performed.However, the console was serviced onsite by a field service engineer (fse).The fse identified error 66 as the laser was in case saver mode.Brick four was down and the second relay mirror was burnt.Those were replaced and aligned.The blast shield optic was damaged.Therefore, it was replaced.The laser console passed full functional and electrical safety testing.Based on the analysis results, the reported clinical observations were confirmed as replacing the relay mirror, the brick and the blast shield resolved the issues.These damaged parts are most likely the reason that caused the device performance leading to the reported error messages.Therefore, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma 6,
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21403756
Report Number2124215-2025-09151
Device Sequence Number8524170
Product Code GEX
UDI-Device Identifier07290109145464
UDI-Public(01)07290109145464(11)230316(10)108(21)108
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUK
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0008700
Device Catalogue NumberGA-0008700
Device Lot Number0000000108
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer03/06/2025
04/16/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/26/2025
05/06/2025
Date Device Manufactured03/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown